# SDR BUFA9505

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922BV
- Make and model: Doug DC-8-62
- Aircraft serial: 45925
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 642810
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB THROUGH FL 260, PRECAUTIONARY ENGINE SHUT DOWN DUE TO NR 2 START VALVE OPEN.  FOUND PRESSURE RELIEF CONTROL VALVE FAILED NR 2 ENGINE.  REPLACED PRESSURE RELIEF CONTROL VALVE.  OPS CHECK GOOD IAW MM 36-12-2.  AIRCRAFT RETURNED TO SERVICE.  (X)
